# SDR CA991230043

- Difficulty date: December 15, 1999
- Submitted: January 19, 2001
- Operation: Air carrier
- Make and model: Cessna 208B
- Aircraft time: 11,148 hours
- Engine: Pwa PT6A114A
- System (JASC): 7500 · Engine Bleed Air System
- Part: Drain Valve
- Part number: 311351101
- Condition: Stuck
- Location: P3 Filter Assy
- Part time: 3,066 hours
- Component: Engine Bleed Air, Pwa, 312021201
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

(CAN) THE A/C EXPERIENCED INTERMITENT HUNG STARTS DUE TO THE POPPET DRAIN VALVE  WITHIN THE P3 FILTER ASSY REMAINING OPEN. FILTER IS POST SB 1495.
